It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on 100 mg of Aldactone/spiro for at least four months. I stopped taking it for a few days..and all the cystic acne seems to have come back. I've been fighting this for eight years (with Accutane for three)...it's so frustrating. I use 10% benzoyl peroxide cream and Retin-A every other day (though, too be fair, I hadn't been as attentive...but that still doesn't explain how I broke out everywhere, when I'm on this damn drug), wash my face with Ivory soap (fragrance-free) because it's the only thing that doesn't seem to leave a film, and try to be conscientious about the make-up/products I use on my face. I don't wear sunscreen unless I go out before 4 PM and use an aloe moisturizer that hasn't broken me out before.

It had negligible results for a while, worked well for a month, and now I'm back to square one. What happened? Will I have to start again? Should I up my dosage?

More importantly--in addition to the Aldactone, I am on 20 mg Prozac, have been for three months, and during a stressful evening, felt horrible in a way I never have before. I thought it was the Prozac, but now I'm suspecting it was the Aldactone.

The incident was set off by emotional stress, but during this period I had serious pain from the base of my neck to my ankles and it was concentrated in my lower back. My muscles felt like they were on fire; I felt muscle spasms; my head was pounding; and my heart was racing. It lasted for hours and made it difficult to sleep, even though I was exhausted.

I'm only now beginning to suspect Aldactone/spiro has side effects I was unaware of. The episode was debilitating and unpleasant, and it happened at least two more times....serious pain, hot aching limbs, and I felt it the morning after. Ibuprofen did not help.

What should I do? Shouldn't I have gotten adjusted to this drug by now?


Has anyone else experienced anything like this? It's bad enough the drug isn't fighting acne anymore; now, it might hurting me in other ways. I need some advice because if it's going to do nothing for the acne or cause harm, I need to make the decision to find something else to deal with the acne.





All times are GMT -7. The time now is 05:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!